# SDR WX0A2021120873889

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 30,151 hours, 19,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 12525
- Condition: Noise
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY MEGAPHONE MAKING A LOUD NOISE / REMOVED AND REPLACED FWD MEGAPHONE IAW LOPA A2250005L03. OPS CHECK GOOD AT THIS TIME IAW AMM 25-65-51-710-002-A"
